# SDR ASAA1048091

- Difficulty date: July 9, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 57,368 hours, 35,406 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602301
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT INBOARD AFT CORNER IS DELAMINATED.  REMOVED DAMAGED AREA, BONDED THE REPAIR.
